# SDR UPS05544036

- Difficulty date: March 4, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE LAMPS INOP IN EXIT LIGHT.  RELAMPED EXIT LIGHT 5 EA, OPS CHECKS GOOD.
